South Carolina, 2012Hail and Damaging Wind in South Carolina, May 15, 2012
May 15, 2012 · NWS ILM · 6 events in 4 counties and zones
Deep moisture was entrenched across the area ahead of a weak mid-level shortwave trough. Thunderstorms developed along the seabreeze during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $46,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep moisture was entrenched across the area ahead of a weak mid-level shortwave trough. Thunderstorms developed along the seabreeze during the afternoon. Other thunderstorms moved into the area in association with a weak trough.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at May 15, 12:42 PM EST, 23 minutes earlier.
Area forecast discussion, May 15, 12:42 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
142 PM EDT TUE MAY 15 2012
.SYNOPSIS...
A VERY SLOW MOVING COLD FRONT WILL BE A FOCUS FOR SHOWERS AND
THUNDERSTORMS TODAY...WITH A FEW THUNDERSTORMS PRODUCING HEAVY
RAIN AND GUSTY WINDS. SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN
WEDNESDAY BEFORE COLD FRONT MOVES OFFSHORE WEDNESDAY NIGHT. HIGH
PRESSURE WILL BUILD INTO THE REGION THURSDAY...BRINGING DRIER AND
SEASONABLE WEATHER INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:00 PM TUESDAY...STATIONARY FRONT REMAINS TO THE WEST AS A
BROAD SOUTHWESTERLY FLOW CONTINUES ALOFT. SEA BREEZE CONVECTION
HAS FIRED AND SPC MESO-ANALYSIS PAGE SHOWS MIXED LAYER CAPE VALUES
NEAR 2000 J/KG INLAND. SHOULD SEE CONVECTION FIRE SHORTLY IN THESE
AREAS AS HEATING CONTINUES. GFS HAS BACKED OFF THE POPS INLAND FOR
OVERNIGHT BUT THE NAM AND HRRR CONTINUE TO BE QUITE AGGRESSIVE.
BACKED OFF POPS SLIGHTLY BUT WILL CONTINUE TO ADVERTISE LIKELY
VALUES MAXIMIZED AROUND 0000 UTC ACROSS WESTERN COUNTIES WITH
CHANCE ELSEWHERE. LATEST SPC DAY ONE OUTLOOK HAS NOT CHANGED FROM
EARLIER VERSIONS. FOR OVERNIGHT LOWS...WITH THE TROPICAL AIRMASS
IN PLACE CONTINUED TO GO WARMER THAN GUIDANCE.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 2:00 PM TUESDAY...COLD FRONT WILL REMAIN A FOCUS FOR
CONVECTION ON WEDNESDAY AS IT MOVES SLOWLY SOUTHEAST ACROSS THE
FORECAST AREA. AIR MASS WILL REMAIN JUICY AND WARM AND AT LEAST
MARGINALLY UNSTABLE...WITH DEW POINTS WELL IN THE 60S AND P/W
VALUES OF AROUND AN INCH AND A HALF. FRONT SHOULD MOVE OFFSHORE
AROUND DAYBREAK ON THURSDAY.
LATEST GUIDANCE HINTS AT FRONT LINGERING JUST OFFSHORE INTO THE
DAYLIGHT HOURS ON THURSDAY AS AN UPPER WEAKNESS LINGERS OVER THE
EASTERN CAROLINAS. THIS WILL KEEP IN THE POSSIBILITY OF
CONVECTION ON THURSDAY...ESPECIALLY FOR THE COASTAL COUNTIES.
MODEL SOUNDINGS ALSO KEEP IN DEEP MOISTURE FOR MUCH OF THAT DAY.
HAVE RAMPED UP POPS FOR THURSDAY AS A RESULT...ALTHOUGH CONFIDENCE
NOT HIGH AT THIS POINT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 AM TUESDAY...THERE ARE TWO GUIDANCE CAMPS FOR THE
EXTENDED. THE GFS/CMC DEVELOP ELONGATED RIDGING ACROSS THE OH VLY
WITH A BAGGY TROUGH PERSISTING FROM THE WESTERN ATLANTIC INTO
FLORIDA...WHILE THE ECMWF STILL DEVELOPS A CLOSED UPPER LOW OVER THE
WESTERN ATLANTIC ABOVE A HYBRID SURFACE CYCLONE. ALTHOUGH THE ECMWF
HAS BEEN SHOWING THIS FOR SEVERAL RUNS...WEAKER BLOCKING UPSTREAM
COMBINED WITH THE VERY SIMILAR GFS/CMC AND OVERALL DRIER FORECAST
PROFILES SUGGEST MUCH LESS CHANCE OF HYBRID CYCLONE DEVELOPMENT.
STILL...SOME LOWERED HEIGHTS TROUGHING BACK TOWARDS THE SOUTHEAST
SUGGEST THAT THE GFS IS NOT GIVING UP ON THIS SOLUTION
ENTIRELY...AND EVEN SO...WOULD NOT JUMP EXCLUSIVELY ON THE CMC/GFS
BANDWAGON SINCE THIS MARKS A LARGE DEPARTURE FROM PREVIOUS
SOLUTIONS. HOWEVER...WILL GO WITH A DRY FORECAST THROUGH THE PERIOD
THANKS TO SURFACE RIDGING PERSISTING FROM THE NORTH...AND THE NOW
EXPECTED DRY/STABLE LAYERS ABOVE THE SURFACE.
WITH NE FLOW THROUGH THE PERIOD...TEMPS WILL REMAIN RIGHT AROUND
CLIMO FOR BOTH HIGHS AND LOWS...EVEN AS THICKNESSES BEGIN TO RETURN
TO MORE SUBTROPICAL LEVELS. SOME PRECIP MAY AGAIN APPROACH THE
REGION MONDAY...BUT FOR NOW WILL KEEP POP OUT OF THE FORECAST 7 DAYS
OUT.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...THERE MAY BE ENOUGH OF A DRY PUNCH ALOFT TO KEEP STORMS
FROM BEING NUMEROUS THIS AFTERNOON. THERE WILL BE TWO MAIN
AREAS...ALONG THE SEA BREEZE BOUNDARY EARLY...MAINLY OVER NORTH
CAROLINA...AND ALONG A TROUGH OVER THE WESTERN CWA TOWARDS EVENING.
THE AREA WEST WILL PROBABLY HAVE THE STRONGEST STORMS.
OVERNIGHT...CONVECTION WILL STILL BE ONGOING AND WILL LIKELY NOT DIE
OUT UNTIL AFTER MIDNIGHT...AND EVEN THEN WE MAY GET ISOLATED
ACTIVITY REACHING THE COAST. STRATUS/FOG WILL COME INTO THE PICTURE
AGAIN WITH ALL THE LOW LEVEL MOISTURE AVAILABLE. WEDNESDAY...SLOW
IMPROVEMENT IN THE CEILINGS...BUT ANOTHER ROUND OF CONVECTION LIKELY
WITH DAYTIME HEATING. CONTINUED SOUTHWEST FLOW.
EXTENDED OUTLOOK...UNSETTLED WEATHER THROUGH THURSDAY WITH A GOOD
CHANCE FOR SHOWERS/ISOLATED THUNDERSTORMS/TEMPO MVFR. VFR FRIDAY
THROUGH SUNDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:00 PM TUESDAY...SUMMERTIME PATTERN CONTINUES ACROSS THE
COASTAL WATERS WITH THE SOUTH TO SOUTHWESTERLY FLOW BETWEEN A WEAK
STATIONARY FRONT TO THE WEST AND BERMUDA HIGH PRESSURE TO THE
EAST. WILL PROBABLY SEE A SIMILAR PATTERN OF WINDS BACKING OFF A
COUPLE OF KNOTS LATE TONIGHT TO NEAR TEN KNOTS AS THE GRADIENT
DECREASES SLIGHTLY. SEAS REMAIN CONSISTENT AS WELL WITH 2-4 FEET.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 2:00 PM TUESDAY...A COLD FRONT WILL DROP SLOWLY SOUTHEAST
ACROSS THE CAROLINAS ON WEDNESDAY...MOVING ACROSS THE WATERS ON
THURSDAY MORNING. SLACK GRADIENT WILL KEEP WINDS LIGHT AND
SOUTHERLY UNTIL THEN...MAINLY IN THE 10 TO 15 KT RANGE...WITH SEAS
IN THE 3 TO 4 FT RANGE. WINDS WILL SHIFT NE ON
THURSDAY...INCREASING TO AROUND 15 KTS LATE OVERNIGHT. SEAS WILL
BE IN THE 2 TO 4 FT RANGE FOR MUCH OF THURSDAY.
LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3:00 AM TUESDAY...HIGH PRESSURE RIDGING DOWN THE EAST COAST
WILL KEEP MODERATE-TO-STRONG NE WINDS THROUGH THE PERIOD. WINDS OF
15-20 KTS...WITH ONLY MINOR DIURNAL VARIATIONS...WILL OCCUR THROUGH
SATURDAY. ALTHOUGH A WEAK SE SWELL WILL PERSIST...THE SIGNIFICANT
WAVES WILL BE A NE WIND CHOP OF 5FT/5SEC WHICH BUILDS SEAS TO 4-5 FT
FRIDAY...WITH 6 FT SEAS DEVELOPING ON SATURDAY. CAUTIONARY HEADLINES
ARE LIKELY FRIDAY...WITH SCA CONDITIONS POSSIBLE FOR THE WEEKEND.
ONCE AGAIN...THERE WILL BE A SIGNIFICANT SHADOW REGION SW OF FRYING
PAN SHOALS...WHERE SEAS WILL PERSIST AT ONLY 1-3 FT IN THE INNER 10
NM OF AMZ252 AND AMZ254.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
NEAR TERM...SHK
SHORT TERM...REK
LONG TERM...JDW
AVIATION...DL
MARINE...REK/JDW/SHK
Hazardous weather outlook, May 15, 4:12 AM EST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
512 AM EDT TUE MAY 15 2012
AMZ250-252-254-256-160915-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
512 AM EDT TUE MAY 15 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HIGHER WIND AND WAVES
CAN BE EXPECTED TODAY AND TONIGHT ASSOCIATED WITH SCATTERED TSTMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-160915-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
512 AM EDT TUE MAY 15 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
STRONG GUSTY WINDS. HAIL IS POSSIBLE WITH THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NCZ106-108-110-160915-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-
512 AM EDT TUE MAY 15 2012
...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THUNDERSTORMS TODAY MAY CONTAIN VERY HEAVY RAIN. HAIL AND GUSTY
WINDS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
MODERATE RISK OF RIP CURRENTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
SCZ054-056-160915-
COASTAL HORRY-COASTAL GEORGETOWN-
512 AM EDT TUE MAY 15 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS MAY CONTAIN VERY HEAVY RAIN. HAIL AND GUSTY WINDS
ARE POSSIBLE THIS AFTERNOON AND THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
8
In the hours before
Special weather statement, May 15, 12:18 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
118 PM EDT TUE MAY 15 2012
NCZ096-099-151745-
BLADEN-COLUMBUS-
118 PM EDT TUE MAY 15 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS BLADEN AND COLUMBUS
COUNTIES THROUGH 145 PM EDT...
AT 119 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CRUSOE ISLAND...OR ABOUT 10 MILES SOUTHEAST OF WHITEVILLE...MOVING
NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE CARVERS...COUNCIL...CRUSOE ISLAND...
EMERSON...HALLSBORO...KELLY...LAKE WACCAMAW...LISBON...OLD DOCK...
REDBUG AND BOLTON.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3446 7828 3417 7850 3417 7851 3414 7855
3413 7854 3412 7855 3411 7856 3421 7873
3457 7854
TIME...MOT...LOC 1719Z 208DEG 16KT 3423 7859
BACONSpecial weather statement, May 15, 12:36 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
136 PM EDT TUE MAY 15 2012
SCZ053-054-151815-
COASTAL HORRY-INLAND HORRY-
136 PM EDT TUE MAY 15 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS HORRY COUNTY THROUGH 215 PM
EDT...
AT 136 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BUCKSVILLE...OR ABOUT 5 MILES NORTHWEST OF SOCASTEE...MOVING
NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE CONWAY...RED HILL...SOCASTEE...
ADRIAN...ALLSBROOK...BAYBORO...BUCKSPORT...BUCKSVILLE...DONGOLA...
FORESTBROOK...HAMMOND AND HICKORY GROVE.
HAZARDS INCLUDE...
DIME SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3372 7919 3373 7920 3410 7900 3397 7874
3362 7903
TIME...MOT...LOC 1736Z 209DEG 17KT 3375 7907
BACONSpecial weather statement, May 15, 12:54 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
154 PM EDT TUE MAY 15 2012
SCZ055-056-151830-
COASTAL GEORGETOWN-INLAND GEORGETOWN-
154 PM EDT TUE MAY 15 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS GEORGETOWN COUNTY THROUGH
230 PM EDT...
AT 153 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLANTERSVILLE...OR ABOUT 10 MILES WEST OF MURRELLS INLET...MOVING
NORTHEAST AT 10 MPH.
SOME LOCATIONS IMPACTED INCLUDE MURRELLS INLET ...
JACKSON...PLANTERSVILLE AND YAUHANNAH...AND SECTIONS OF HIGHWAY 701.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3356 7936 3368 7916 3366 7915 3366 7914
3365 7912 3363 7913 3361 7912 3361 7910
3357 7910 3357 7900 3353 7902 3348 7908
3340 7925
TIME...MOT...LOC 1753Z 239DEG 9KT 3353 7922
BACONHail, Georgetown
- When
- May 15, 1:05 PM EST to 1:10 PM EST
- Where
- Georgetown County, 0.86 mi NE of Guilliard
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 33.530, -79.211
Hail up to the size of quarters was reported at the Plantersville Elementary School.
Hail, Horry
- When
- May 15, 1:22 PM EST to 1:24 PM EST
- Where
- Horry County, 1.38 mi N of Conway
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.850, -79.050
Hail up to the size of nickels was reported.
Hail, Horry
- When
- May 15, 1:25 PM EST to 1:27 PM EST
- Where
- Horry County, 0.98 mi ESE of White Oak
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.865, -79.054
Hail up to the size of quarters was reported.
Hail, Horry
- When
- May 15, 1:55 PM EST to 2:05 PM EST
- Where
- Horry County, 1.68 mi W of Howard
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.119, -78.899
Hail to the size of quarters was reported. The hail lasted for 10 minutes.
Thunderstorm Wind, Darlington
- When
- May 15, 7:00 PM EST to 7:02 PM EST
- Where
- Darlington County, 2.33 mi NE of Lamar
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 34.196, -80.044
The Darlington County Emergency Manager conducted a storm survey. A downburst with winds to 85 mph lifted and destroyed the roof of a detached two car garage. The side wall and part of the front wall of this structure collapsed. The debris was blown onto adjacent property to include three 2x4s which pierced the outer wall of a mobile home. Three large cedar trees were blown down. A pecan orchard sustained considerable tree damage. The damage occurred along 0.2 miles of Christmas Tree Road. The monetary damage was approximately $40,000 dollars.
Hail, Florence
- When
- May 15, 7:24 PM EST to 7:26 PM EST
- Where
- Florence County, 5.42 mi NNE of Windy Hill
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.276, -79.704
Hail to the size of quarters was reported along N Williston Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in South Carolina, May 15, 2012$36,000 · 1.75 in hail · 17 events
- Hail in Texas, May 15, 2012$15,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in Georgia, May 15, 2012$1,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in Virginia, May 15, 2012$4,000 · 1.25 in hail · 12 events
- Hail and Damaging Winds in Utah, May 15 to 18, 201265 kt wind · 11 events
- Hail and Damaging Winds in Florida, May 15, 20121.75 in hail · 8 events
- Flash Flooding and Hail in Virginia, May 15, 2012$8,000 · 1 in hail · 7 events
- Drought in Texas, May 15 to 31, 20126 events
- Hail and Damaging Winds in Illinois, May 15, 2012$100 · 56 kt wind · 6 events
- Flash Flooding and Flooding in Pennsylvania, May 15 to 16, 20126 events
- Hail and Damaging Winds in Florida, May 15, 2012$600 · 55 kt wind · 5 events
- Hail and Damaging Winds in Michigan, May 15, 2012$10,000 · 55 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378535, 378529, 378531, 378534, 378546, 378537.